# SDR SWAA050053

- Difficulty date: January 9, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 59,706 hours, 44,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 806002
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB / DECLARED EMERGENCY.  NLG RED UNSAFE LIGHT ILLUMINATED IN FLIGHT.  NLG GREEN DOWN AND LOCKED LIGHT ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED M1214, PER MM.
